# SDR SWIA972473

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,188 hours, 35,449 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UP12041126001
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RIGHT MAIN GEAR RED ''A'' LIGHT REMAINED ON AND ALL GEAR CAME UP BUT ALL DOORS STAYED OPEN.  NO CHANGE WHEN GEAR HANDLE WAS CYCLED.  REMOVED AND REPLACED RIGHT HAND MAIN LANDING GEAR PROXIMITY SENSOR (''A'' DOWN AND ''A'' UP).  OPS CHECK GOOD IAW MM 32-60-00.  P/N ON UP120-41126-001, P/N ON DOWN120-41127-00.
